What are the consequence of overdoes of Polio and MMR vaccinations?
User rating for this question
Hi Dr. My daughter who is 11 years old received total 3 doses of injectable Polio and MMR, one in 2003, 2nd one in 2012 and 3rd one was today (2014) evening which my family physician discovered from her system after administering the vaccines. I am upset about this and remain concerned. What may be the consequence of these overdoes? What am I supposed to do, so that my child remain safe?
Posted Fri, 14 Mar 2014 in Vaccinations
Answered by Dr. Irshad H Naqvi 18 minutes later
Brief Answer: Do Not worry. Detailed Answer: Hi Dear Welcome to the HCM Both the vaccines are harmless and no untoward side effects of such overdoses are noticed or reported till now. Only there may be some enhanced antibodies titer may be noticed , which in turn may be beneficial for the better protection of the child. In my personal opinion, you should not worry much and stop panicking. Please feel free for further clarification Hope the query is answered. Thanks
People also viewed
- Tetralogy of fallot and strong urine odor
- Polio vaccine side effects
- Thoracic strain falling
- Toenails falling off stress
- Bump under skin weeks after tdap
- Baby congested after vaccination
- Ivf false negative fet
- After my hep b injection itchy
- Tetanus and polio vaccine
- What are the side effects of polio vaccine?
- Diphtheria tetanus polio vaccine
- Arguments against polio vaccine
- Boils after baby vaccination
- White spots on tonsils that fall off
- Body numb after napping